# SDR 2020FA0000293

- Difficulty date: June 12, 2020
- Submitted: June 12, 2020
- Operation: General aviation
- Aircraft: N516ST
- Make and model: Cessna 680A
- Aircraft serial: 0071
- Aircraft time: 544 hours, 292 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Control Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT THE START OF TAKE OFF OUT OF BTR ON 6/10/20 THE CREW RECEIVED A "CONTROL LOCK ON" CASS MESSAGE AND DECIDED TO ABORT TAKE OFF. THEY WERE BELOW 40KNTS AND ESSENTIALLY JUST TAXIED OFF RUN WAY. THE CREW STATED THEY REPORTED TO ATC THAT EVERYTHING WAS OK AND THEY JUST NEEDED TO RUN A CHECKLIST PROCEDURE. THIS IS A KNOWN ISSUE WITH THE 680A AND MANUFACTURER HAD INFORMED THAT THERE IS A SB TO BE RELEASED SOON THAT SHOULD RESOLVE THE ISSUE. THE AIRCRAFT IS CURRENTLY OUT OF SERVICE AS WE WAIT ON A GAME PLAN FROM MANUFACTURER AS TO WHAT WAS NEED TO DO NOW.
